基本情况

邵志强,1963年出生,汉族,浙江兰溪人,中共党员。硕士学位,现任福州大学教授,硕士生导师。先后赴英国剑桥大学牛顿数学科学研究所、美国、新加坡国立大学数学科学研究所、香港中文大学、印度访问, 访问研究或学术交流。 The Georgia National Science Foundation (GNSF)的国家自然科学基金项目的通讯评审专家。先后获香港王宽诚教育基金会、闽港科教文交流基金资助。先后在《英国.IMA J. Appl. Math.》、《Nonlinear AnalysisTheory, Methods & Applications》、《Nonlinear Analysis: Real World Applications》、《Z. angew. Math. Phys.》、《Math. Models Methods Appl. Sci.》、《J. Math. Anal. Appl.》、《Journal of Elasticity》、《德国.Math. Nachr.》、《Acta Mathematica Scientia》等国际权威刊物和国内核心刊物上发表论文30余篇,其中SCI收录24篇(SCI 22篇,SCIE 2篇), EI收录11, 其中1篇发表在国际顶级刊物《Math. Models Methods Appl. Sci.》(影响因子为2.333)上。


研究领域

应用数学、非线性偏微分方程及其应用(应用偏微分方程方向)、计量经济学等


教育背景

1991 硕士,复旦大学

1981 学士,浙江师范大学

工作经历

2009年至今 教授/硕士生导师,福州大学

2006年至2009 教授/硕士生导师,福州大学

2002年至2006 副教授,福州大学

1994年至2002 讲师,福州大学

1991年至1994 助教,福州大学


论文发表


  1. Zhi-Qiang Shao, Global structure instability of Riemann solutions for general quasilinear hyperbolic systems of conservation laws   under small BV perturbations of the initial data: shocks and contact discontinuities, IMA Journal of Applied Mathematics (2012), DOI: 10.1093/imamat/HXS022 (SCI, EI源刊)
  2. Zhi-Qiang Shao, Asymptotic behaviour of global classical solutions to the mixed initial-boundary value problem for diagonalizable quasilinear hyperbolic systems, IMA J. Appl. Math. (2011), doi: 10.1093/imamat/hxr032 (SCI, EI源刊)
  3. Zhi-Qiang Shao, Lifespan of classical discontinuous solutions to general quasilinear hyperbolic systems of  conservation laws with small BV initial data: shocks and contact discontinuities, J. Math. Anal. Appl. 387 (2012), pp. 698-720 (SCI)
  4. Zhi-Qiang Shao, The generalized nonlinear initial-boundary Riemann problem for linearly degenerate quasilinear hyperbolic systems of conservation laws, J. Math. Anal. Appl. 379 (2011), pp. 589-615 (SCI)
  5. Zhi-Qiang Shao, Global structure stability of Riemann solutions for linearly degenerate hyperbolic conservation laws under small BV perturbations of the initial data, Nonlinear Analysis: Real World Applications, 11 (2010), pp. 3791-3808 (SCI, EI)
  6. Zhi-Qiang Shao, A note on the asymptotic behavior of global classical solutions of diagonalizable quasilinear hyperbolic systems, Nonlinear Analysis: Theory, Methods & Applications, 73 (2010), pp. 600-613 (SCI, EI)
  7. Zhi-Qiang Shao, Asymptotic behavior of global classical solutions to the mixed initial-boundary value problem for quasilinear hyperbolic systems with small BV Data, Journal of Elasticity,   98 (2010), pp. 25-64 (SCI, EI)
  8. Zhi-Qiang Shao, The mixed initial-boundary value problem for quasilinear hyperbolic systems with linearly degenerate characteristics, Nonlinear Analysis-Theory, Methods & Applications 71 (2009) 1350-1368 (SCI, EI)
  9. Zhi-Qiang Shao, Global weakly discontinuous solutions to the mixed initial-boundary value problem for quasilinear hyperbolic systems, Math. Models Methods Appl. Sci.19 (2009) 1099-1138 (SCI, EI)
  10. Zhi-Qiang Shao, Global existence of classical solutions to the mixed initial-boundary value problem for   quasilinear hyperbolic systems of diagonal form with large BV data, J. Math. Anal. Appl. 360 (2009) 398-411 (SCI)
  11. Zhi-Qiang Shao, Global structure stability of Riemann solutions for general hyperbolic systems of conservation laws in the presence of a boundary, Nonlinear Analysis-Theory, Methods & Applications 69 (2008) 2651-2676 (SCI, EI)
  12. Zhi-Qiang Shao, Blow-up of solutions to the initialboundary value problem for quasilinear hyperbolic systems of conservation laws, Nonlinear Analysis-Theory, Methods & Applications 68 (2008) 716-740 (SCI, EI)
  13. Zhi-Qiang Shao, Global weakly discontinuous solutions for hyperbolic conservation laws in the presence of a boundary, J. Math. Anal. Appl. 345 (2008) 223-242 (SCI)
  14. Zhi-Qiang Shao, Shock reflection for a system of hyperbolic balance laws, J. Math. Anal. Appl. 343 (2008) 1131-1153 (SCI)
  15. Zhi-Qiang Shao, Global solutions with shock waves to the generalized Riemann problem for a class of quasilinear hyperbolic systems of balance laws II, Math. Nachr. 281 (2008) 879-902 (SCI)